# SDR CA120514004

- Difficulty date: May 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stopped
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT WAS ON DESCENT/APPROACH WHEN THE LT ENGINE SUDDENLY STOPPED APPROXIMATELY 17 MINUTES SHORT OF TOUCHDOWN. THE CREW APPLIED THE RELEVANT QRH PROCEDURE AND THE AC LANDED WITHOUT FURTHER EVENT.  THE ENGINE WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.  NOTE: THE ACCESSORY GEARBOX IS SUSPECTED AS HAVING AN INTERNAL ANOMALY RESULTING IN THE EVENT ABOVE.  THIS GEARBOX IS PENDING INVESTIGATION.
